I recently had Teosyal injected into my top lip to fix the scarring that made my top lip uneven (because of an accident years ago). My doctor warned that it may not work as expected because of the scar. He was quite surprised that my lips bled so much and the side opposite the scar ballooned and turned very dark. I'm icing it, but I'm worried about going back to work because of my very fat lip and bruising. Are there any topical treatments to help with the bruising and swelling?
Bruising and Swelling After Teosyal Lip Injection
Doctor Answers 2
Tips to reduce bruising and swelling after lip injection
Your concern is understandable. However, swelling and bruising are common side effects after lip injections, especially within the first 24 to 48 hours, and they will subside. Icing is great, and elevated sleeping the first night is also recommended to reduce any swelling in the face and lips. A homeopathic remedy such as Arnica, which is available at most drug stores, can be taken in oral form prior to your appointment and can also be applied topically after.You can minimize bruising by not consuming certain ingredients that cause bruising such as green tea, ginger, and over-the-counter supplements like Omega‑3 pills.
The lips take about 2 weeks to settle with the new product in them. Be patient with your results, because the rate at which people heal and recover varies. Contact your doctor if you're still concerned at that point.
Bruising and swelling are common side effect of injections.
In addition, you can apply traumeel cream to increase healing time or take arnica montana tablet.
Bruising should subside within 2 weeks.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.